# SDR UPS97825268

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA 1580 LONGERON 21 RIGHT FRAME END FITTING CORRODED.  REMOVED CORROSION.  REMOVED FITTING FROM AIRCRAFT IAW DC8 SRM 51-1-8  AND 51-3-0  DRILLED NEW FITTING IAW DC8 SRM 51-1-24, INSTALLED IT IAW DC8 SRM 51-1-20D AND 51-3-02.
